Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suggest treatment for pimples caused after taking petogen contraceptive injection

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6055 Questions
Question
started using petogen contraceptive injection but iam breaking out badly what can I do?
Posted Sat, 15 Feb 2014 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 24 minutes later
Brief Answer: details required Detailed Answer: Hello Thanks for the query. It seems that by breaking out you mean you are developing itchy rashes on skin or you are developing dryness and breaks in the skin. Both can happen with petogen injection but the treatment is different. Please clear my doubt, Explain your symptoms in detail so I can help you better. If possible please upload a photo of the skin rash. Waiting for your response. Thank you
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for pimples caused after taking petogen contraceptive injection 30 minutes later
no its breakouts like pimples or rather blackheads its not itchy at all just sore pimples and they feel bumpy too..i have been struggling with this after i gave birth to my son 9months ago just breakouts on the same areas all the time and now with this injection it looks worse.. i will upload a picture just now..so im looking at what can i use to get the breakouts to calm down cause im sure its my hormones that havent balanced out yet from having baby
 
 
Answered by Dr. Rahul Kumar 13 minutes later
Brief Answer: Hormonal imbalance Detailed Answer: Hello Yes you are correct, It is hormonal imbalance which is causing these eruptions. Usually hormonal contraceptives like petogen also cause some hormonal imbalance and lead to skin eruptions. However these subside with time. A photograph would help me greatly in guiding you better, as treatment varies according to the extent and type of skin involvement. Waiting for your response. Thank you
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for pimples caused after taking petogen contraceptive injection 54 minutes later
i did sent a photo with email as i cant seem to download here
 
 
Answered by Dr. Rahul Kumar 21 hours later
Brief Answer: Photograph Detailed Answer: Hello Sorry for the delay in reply. You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better. You can also send the reports/ image to YYYY@YYYY with the subject as 'ATTN: Dr. Rahul Kumar'." Waiting for your response. Thank you
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for pimples caused after taking petogen contraceptive injection 26 hours later
image uploaded
 
 
Answered by Dr. Rahul Kumar 57 minutes later
Brief Answer: acne Detailed Answer: Hello Thanks for the image. Its acne eruptions. It has happened mainly due to hormonal imbalance. You can continue with petogen. Just start some anti acne therapy. I usually prescribe adapalene gel in night and clindamycin gel in day. It gives good result. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for pimples caused after taking petogen contraceptive injection 36 minutes later
ok thank you very much can i get this at over the counter at a pharmacy? or must i get a perscription first?
 
 
Answered by Dr. Rahul Kumar 8 hours later
Brief Answer: it might be available Detailed Answer: Hello The availability varies from country to country. Usually it is available over the counter. You can give it a try. Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor